# SDR FDEA202505050716

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 47,932 hours, 20,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: P78749001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY SLIDE LIGHT INOP.     RELAMPED IAW ABOVE REF OPS CHK SERVICEABLE. OK TO  CONTINUE.
